# SDR AALA202102169012

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 73,342 hours, 9,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR EXTERNAL EMERGENCY SLIDE LIGHT IS INOPERATIVE. REPLAMPED LIGHT ASSYEMBLY PER AMM 33-51 -04.
